RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 2, Pages 119–138 (Mi msb546)  

This article is cited in 4 scientific papers (total in 4 papers)

On best convergence

A. I. Rubinshtein

Moscow State Forest University

Abstract: Best convergence with respect to the $\mathbf L_p$-norm is studied for series in various complete orthonormal systems of functions.

DOI: https://doi.org/10.4213/sm546

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:2, 277–297

Bibliographic databases:

UDC: 517.518
MSC: Primary 42C15, 41A50; Secondary 43A40
Received: 14.12.1999 and 10.07.2000

Citation: A. I. Rubinshtein, “On best convergence”, Mat. Sb., 192:2 (2001), 119–138; Sb. Math., 192:2 (2001), 277–297

Citation in format AMSBIB
\Bibitem{Rub01}
\by A.~I.~Rubinshtein
\paper On best convergence
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 2
\pages 119--138
\mathnet{http://mi.mathnet.ru/msb546}
\crossref{https://doi.org/10.4213/sm546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835989}
\zmath{https://zbmath.org/?q=an:1031.42030}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 2
\pages 277--297
\crossref{https://doi.org/10.1070/sm2001v192n02ABEH000546}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169373500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035532938}


Linking options:
  • http://mi.mathnet.ru/eng/msb546
  • https://doi.org/10.4213/sm546
  • http://mi.mathnet.ru/eng/msb/v192/i2/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Tsopanov, “Obschie formuly regulyarizovannykh sledov dlya integro-differentsialnykh operatorov”, Vladikavk. matem. zhurn., 9:4 (2007), 32–48  mathnet  mathscinet
    2. A. I. Rubinshtein, “On the best convergence of multiple trigonometric series”, Russian Math. (Iz. VUZ), 52:5 (2008), 72–79  mathnet  crossref  mathscinet  zmath  elib
    3. A. I. Rubinshtein, “On Best Convergence of Series in the Systems $\varphi(nx)$”, Math. Notes, 98:4 (2015), 631–635  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Rubinstein A.I., “About Functions on the Dyadic Group and Walsh Series”, Anal. Math., 41:1-2 (2015), 73–81  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:206
    Full text:71
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019